Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The action of $ \Gamma \sb{2n}$ on $ (n-1)$-connected $ 2n$-manifolds.


Author: C. T. C. Wall
Journal: Proc. Amer. Math. Soc. 13 (1962), 943-944
MSC: Primary 57.10
MathSciNet review: 0143223
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.10

Retrieve articles in all journals with MSC: 57.10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1962-0143223-8
PII: S 0002-9939(1962)0143223-8
Article copyright: © Copyright 1962 American Mathematical Society